RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 4, Pages 260–277 (Mi aa1350)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

A problem about the tenth discriminant

I. R. Shafarevich


Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:4, 699–711

Bibliographic databases:

Received: 20.12.2012

Citation: I. R. Shafarevich, “A problem about the tenth discriminant”, Algebra i Analiz, 25:4 (2013), 260–277; St. Petersburg Math. J., 25:4 (2014), 699–711

Citation in format AMSBIB
\Bibitem{Sha13}
\by I.~R.~Shafarevich
\paper A problem about the tenth discriminant
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 260--277
\mathnet{http://mi.mathnet.ru/aa1350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184622}
\zmath{https://zbmath.org/?q=an:06373472}
\elib{http://elibrary.ru/item.asp?id=20730224}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 699--711
\crossref{https://doi.org/10.1090/S1061-0022-2014-01312-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924503375}


Linking options:
  • http://mi.mathnet.ru/eng/aa1350
  • http://mi.mathnet.ru/eng/aa/v25/i4/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyen V.Kh., “A genus two curve related to the class number one problem”, J. Number Theory, 163 (2016), 449–456  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:1136
    Full text:180
    References:250
    First page:312

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019